# SDR CA160203003

- Difficulty date: January 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE HAD A POWER ROLL BACK AND THE PILOT WAS NOT ABLE TO RECOVER POWER VIA POWER LEVER (PLA) COMMAND.  ELECTED TO RETURN TO HIS DEPARTURE POINT WHERE AN UNEVENTFUL LANDING WAS MADE. AFTER THE EVENT THE ENGINE WAS STARTED AND IT TOOK MORE TIME THAN NORMAL TO REACH 48 PERCENT OF COMPRESSOR SPEED.  THEY ADVANCED PLA AND ENGINE DID NOT RESPOND.
